# SDR DALA2016040402511

- Difficulty date: April 3, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,542 hours, 45,844 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Condition: Loose
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG JET FUEL ODOR IN AIRPLANE AFTER STARTING APU GROUND PERSONEL POINTED OUT FUEL FROM LT SIDE OF ACFT.  FOUND RT WHEEL WELL UPPER AFT FUEL LINE IN SHROUD UNSAFTIED AND LOOSE.  RESECURED LINE IAW AMM 28-20.  REINST SHROUD IAW AMM 28-20.
